# SDR 96ZZZX2222

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100AM
- Make and model: Gulstm 690B
- Aircraft serial: 11361
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 500012253
- Condition: Frayed
- Location: Aft Rudder Rt
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W TWIN COMMANDER SB 195B, FOUND BOTH AFT RUDDER CABLES TO HAVE NUMEROUS CABLE STRANDS BROKEN.  THE INSTRUCTIONS IN THE SB DO NOT ADDRESS THE REMOVAL OR INSPECTION AS OUTLINED IN AC 43.13-1A, CHAPTER 4, PARAGRAPH 198, FIGURE 4.14. THIS PROCEDURE IS THE ONLY WAY TO PROPERLY INSPECT THESE CABLES.  SUBMITTER HAS FOUND MANY AIRCRAFT WITH CABLE STRANDS BROKEN BEYOND THE LIMITS IN THE SB WHILE INSPECTING THE CABLES IN THIS MANNER.  SUBMITTER SUGGESTS OWNERS C/W SI-199 WHICH INSTALLS LARGER PULLEYS AT THIS LOCATION.
